# SDR REXA2024121601593

- Difficulty date: December 7, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 34,458 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67036141
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SILL LEFT HAND SIDE AT FS 792 AND FS 801 ON THE OUTBOARD HOLES. COMPLIED WITH MHIRJ REO 690-53-41-506 REV-- DATED 2024-12--09
